Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Corrigenda


Journal: Math. Comp. 17 (1963), 215-215
DOI: https://doi.org/10.1090/S0025-5718-63-99180-4
Original Article: Math. Comp. 16 (1962), 424-430.
Original Article: Math. Comp. 14 (1960), 365-369.
Original Article: Math. Comp. 16 (1962), 475-478.
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-63-99180-4
Article copyright: © Copyright 1963 American Mathematical Society